# SDR DALA2018030201312

- Difficulty date: March 1, 2018
- Submitted: March 2, 2018
- Operation: Air carrier
- Aircraft: N963DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53533
- Aircraft time: 51,255 hours, 29,524 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AFT BIFURCATION TRACK FAIRING SKIN INBOARD SIDE AT LT UPPER ENGINE THRUST REVERSER C-DUCT. CRACK WAS STOPPED DRILL PER SRM 54-30-13 PAR (5) VOL IV (ET) HFEC INSPECTION WAS ACCOMPLISHED ON AFT BIFURCATION TRACK FAIRING SKIN INBOARD SIDE AT LT UPPER ENGINE THRUST REVERSER C-DUCT. NO CRACKS WERE FOUND AFTER STOP DRILL, PER NDT SPM 06-10-01.001. DOUBLER OF REPAIR WAS FABRICATED PER SRM 54-30-13 (7) VOL IV AND INSTALLED PER SRM 54-30-13 PAR (9) VOL IV.
